Good News

In everything that is going on, I was very glad to hear that my therapist will be staying on another six months at least.

I will also be completely off the Geodon by Friday, something I am looking forward to given the last two weeks.

Hooray!

Advertisements

4 responses to “Good News

  1. Happy for you 😀

  2. Did you ever have any blurry vision with your Geodon? I thinking it is a combination with another med that is causing. It happened when I increased. Just wondering if you experienced? Thanks

    • I did notice some blurry vision, I actually went to an eye doctor to see if I needed glasses but the blurriness kind of came and went, so we concluded it was just the Geodon. I know for a while I couldn’t read the digital clock in my apartment, but the blurriness went away after a while.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s